# SDR VNAA0212037

- Difficulty date: December 30, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 20,034 hours, 17,979 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHEN THE CONDITION LEVERS WERE ADVANCED FOR TAKE OFF, THE AIRCRAFT JUMPED TO THE LEFT, WHEN BROUGHT BACK, JUMPED BACK TO THE RIGHT.  THE CREW THEN ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND ADJUSTED THE NOSE WHEEL STEERING FEED BACK POTS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
